# SDR IXXA06SMN157S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Deformed
- Location: Lt Elevator
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND ELEVATOR LT UPPER PANEL DEFORMED, TRAILING EDGE BROKEN 2 INCHES AND DELAMINATED AT STATION 28.843.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 55-4-1 SHEET 1, AND 2. REMOVED DAMAGED PANEL IAW DC-8 SRM 55-1-0, DC-8 SRM 51-1-21. FABRICATED NEW PANEL. CLEANED, TREATED AND PRIMED AREA, AND NEW PANEL IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED NEW PANEL FROM STATION XAR 0.000 TO STATION XE 132.000 IAW DC-8 SRM 55-4-1 FIG 1 SHEET 1, AND 2, DC8 SRM 51-1-21. PERFORMED BALANCE TO RIGHT HAND ELEVATOR IAW DC-8 SRM 51-4-4 PAGES 1-4. FOUND WITHIN TOLERANCE MOMENT 1477.44 LBS.
